# SDR SWAA2022010349528

- Difficulty date: December 2, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT FLIGHT DECK BS259.5 LBL7 TO RBL8 WL207.5. MARKED. ; / [01] REMOVED CORROSION ON AFT FLANGE OF LATERAL BEAM BS259.5 WL207.5 LBL9 TO RBL9 IN AN AREA OF 1.2'X 18 IAW SRM 51-10-02-0G-0; [02] REQUEST HFEC ALL OPEN HOLES AND COUNTERSINK ON REWORKED AREA; [03] REQUEST UT FOR REMAINING MATERIAL THICKNESS ON GRID AREA.; [04] VERIFIED CORROSION REMOVED AT BS259.5 WL207.5 LBL9 TO RBL9 IN AN AREA OF 1.2'X 18 IAW SRM 51-10-02-0G-0.; [05] EDDY CURRENT INSPECTED BLENDED AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLES IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLE COUNTERSINKS IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 53-30-00 PROCEDURE 3. NO CRACKS FOUND. UT INSPECTED FOR REMAINING THICKNESS IN ACCORDANCE WITH 737 NDT MANUAL PART 4; 51-00-00 PROCEDURE 2. LOWEST READING NOTED IS .091 INCH.  TOOL I.D. ATS1465 OLYMPUS NORTEC 600 TOOL I.D. ATS1411 OLYMPUS MINIMITE ROTARY SCANNER TOOL I.D. ATS2341 OLYMPUS EPOCH 650; [06] AFT FLANGE OF LATERAL BEAM 259.5; WL208.1; LBL 9 TO RBL 9 FOUND TO HAVE NO ALLOWABLE DAMAGE ENTRY ON SRM THEREFORE DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0. REQUESTED ENGINEERING TO FURTHER REPAIR INSTRUCTIONS; [07] VERIFIED AFT FLANGE OF LATERAL BEAM 259.5; WL208.1; LBL 9 TO RBL 9 HAS NO ALLOWABLE DAMAGE ENTRY ON SRM; THEREFORE DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;
